# SDR UIEA2023071800655

- Difficulty date: July 15, 2023
- Submitted: July 18, 2023
- Operation: Air carrier
- Aircraft: N856GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37561
- Aircraft time: 48,144 hours, 8,109 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: BPS73
- Part serial: 56813
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LT BATTERY PACKS CAPACITY CHECK FOUND POWER SUPPLY M5168 AND M5169 FAIL.( POWER SUPPLY M5168 AND M5169 REPLACED AND OPERATION CHECKED NORMAL IAW AMM 33-51-04. PN: 56813 (M5168) & 57412 (M5169) )
